# SDR DALA2023031401881

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,811 hours, 29,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMER EXIT LITE AT R1 DOOR AND SEAT ROW 1,2,3 INOP. CORRECTIVE ACTION: /S. FOUND BATTERY PACK M730 INOP. REPLACED BATTERY PACK. OPS NORMAL. REF B757 AMM 33-51-07. (4112210)
